Heart Disease Community
My father EF ratio 30%, leg pain and shortness of breath so loss of sle...
About This Community:

Join others with Heart Disease and get guidance and support. Ask a question, join a conversation, share experiences.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

My father EF ratio 30%, leg pain and shortness of breath so loss of sleep as well

Hi,

This is Jay. My father had a massive heart attack a year back he was 61yrs at that time so he undergone Angioplasty. After 4/5 months he was normal and can go out and take steps and  do cycling as well, though his EF is 30%.
But suddenly when he went to Market he become unconscious and vomitting we admitted him in near hospital and treatment done, he is a MD doctor. He was injected blood as well as the doctor said his haemoglobin is less and he is anemic.
Now the problem is for the past 2 months he is suffereing from leg pain and shortness of breat when walk for a very small distance and went to toilet or sit in a chair for a long time. These things make him loss of sleep in night eventhough he is taking sleeping pills.
Why is it so how to rectify this, he is suffereing from severe leg pain during sleep and sleep got disturbed so next day he is week, tired and shortness of breathe.

Why is it so when he will become normal and his EF also 30%, is there a possibilty to improve that?

Thanks,
Jay
9 Comments Post a Comment
Blank
Avatar m tn
What does his cardiologist say?

Short of breath can be caused by a heart failure but the pain that you describe in one leg I think that probably has nothing to do with his heart.

To me it sounds more like arthritis or vascular issues.

But be aware that I am not a doctor.

Jesus

Blank
Avatar n tn
Thanks for the fast reply.
We haven't visited cardiologist for the past few months as he was advised by M.D doctor not to travel. Pain is in both the legs and that came after angioplasty done.  Whenever he do some thing he bacame very tired.

I am afraid of EF factor 30% does it a big problem.

Thanks,
Jay
Blank
976897 tn?1379171202
Was he put onto any medication after his heart attack? such as statins?
Blank
Avatar n tn
thanks . he is taking medicines prescribed by doctor but specifically i don't know what are the medicines he is talking
Blank
976897 tn?1379171202
The aching muscles can be the result of side effects from medications, or problems with circulation. If the Doctors are unaware of this, I would notify them. They may just put it down to circulation but an investigation should be done to verify this and then suggest options.
Blank
Avatar n tn
Thanks Ed.

We are going to visit cardiologist again this saturday. As you said one doctor told that since EF is very small heart cant able to pump blood to all body equally so only this aching occurs like that.
Blank
Avatar n tn
hi

We visited cardiologist and after taking medicines now shortness of breath has gone he can breathe well and active. Leg pain is little bit.
My father was advised not to drink more than 1.25 ltrs of water per day.
Can he eat strawberry?
Blank
976897 tn?1379171202
yes
Blank
Avatar n tn
One more thing that adverse conditions happened because of Low haemoglobin my father had now it is improving and he is fine
Blank
Post a Comment
To
Top Heart Disease Answerers
159619 tn?1318997813
Blank
Salt Lake City, UT
11548417 tn?1440481484
Blank
Netherlands
Avatar universal
Blank
Avatar universal
Blank
Avatar universal
Blank
Ireland
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Recent Activity
1236893 tn?1408490528
Blank
Neck Pain Treatment QUICK FIX
17 hrs ago by gymdandee
1236893 tn?1408490528
Blank
Israeli researchers find way to det...
18 hrs ago by gymdandee
1236893 tn?1408490528
Blank
gymdandee commented on Gun Disarm Technique...
Jul 25
Heart Disease Community Resources